# SDR UALA2013011400243

- Difficulty date: January 11, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 48,801 hours, 5,884 cycles
- Engine: Pwa PW40903
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: 905
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE VALVE FAILED IN CLOSED POSITION.   VALVE REPLACED.  PERFORMED TEST PER TASK 30-21-00-730-806-003. TESTED GOOD.
